Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A property of $ y'''+p(x)y\sp{'} +{1\over 2}p\sp{'} (x)y=0$


Author: Gary D. Jones
Journal: Proc. Amer. Math. Soc. 33 (1972), 420-422
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1972-0293170-2
MathSciNet review: 0293170
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ y''' + p(x)y' + \tfrac{1}{2}p'(x)y = 0$ has an oscillatory solution, it has bases with 0, 1, 2, or 3 oscillatory elements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293170-2
Keywords: Differential equations, third order, oscillation, selfadjoint
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society